Siberian Mathematical Journal

, Volume 39, Issue 5, pp 977–985 | Cite as

Exact nonnegative solutions to the multidimensional nonlinear diffusion equation

  • G. A. Rudykh
  • È. I. Semënov


Space Variable Symmetric Matrice Liouville Equation Ordinary Differential Equation Nonnegative Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    G. A. Rudykh and E. I. Semenov, “Application of Liouville's equation to construction of special exact solutions for the quasilinear heat equation,” IMACS Ann. Comput. Appl. Math.,8, 193–196 (1990).Google Scholar
  2. 2.
    G. A. Rudykh and È. I. Semënov, On a Certain Approach to Constructing Particular Exact Solutions to the Quasilinear Heat Equation inN Spatial Variables [Preprint, No. 6] [in Russian], Irkutsk. Vychisl. Tsentr Sibirsk. Otdel. Akad. Nauk SSSR, Irkutsk (1991).Google Scholar
  3. 3.
    G. A. Rudykh and È. I. Semënov, “Construction of exact solutions to a multidimensional quasilinear heat equation,” Zh. Vychisl. Mat. i Mat. Fiz.,33, No. 8, 1228–1239 (1993).zbMATHGoogle Scholar
  4. 4.
    G. A. Rudykh and È. I. Semënov, “New exact solutions of the one-dimensional nonlinear diffusion equation,” Sibirsk. Mat. Zh.,38, No. 5, 1130–1139 (1997).zbMATHGoogle Scholar
  5. 5.
    L. V. Ovsyannikov, Group Analysis of Differential Equations [in Russian], Nauka, Moscow (1978).zbMATHGoogle Scholar
  6. 6.
    N. Kh. Ibragimov, Transformation Groups in Mathematical Physics [in Russian], Nauka, Moscow (1983).zbMATHGoogle Scholar
  7. 7.
    V. A. Galaktionov, V. A. Dorodnitsyn, G. G. Elenin, S. P. Kurdyumov, and A. A. Samarkiî “A quasilinear heat equation with a source: blow-up, localization, symmetry, exact solutions. asymptotics, and structures,” in: Contemporary Problems of Mathematics. Modern Achievements [in Russian], VINITI, Moscow, 1986,28, pp. 95–205. (Itogi Nauki i Tekhniki.)Google Scholar
  8. 8.
    V. V. Pukhnachév, “Multidimensional exact solutions of a nonlinear diffusion equations,” Prikl. Mekh. Tekhn. Fiz.,36, No. 2, 23–31 (1995).zbMATHGoogle Scholar
  9. 9.
    V. A. Galaktionov, “On new exact blow-up solutions for nonlinear heat conduction equations with source and application,” Differential Integral Equations,3, No. 5, 863–874 (1990).zbMATHGoogle Scholar
  10. 10.
    V. A. Galaktionov, “Invariant subspaces and new explicit solutions to evolution equations with quadratic nonlinearities,” Proc. Roy. Soc. Edinburgh Sect. A.,125, No. 2, 225–246 (1995).zbMATHGoogle Scholar
  11. 11.
    V. A. Galaktionov, Invariant Subspaces and New Explicit Solutions to Evolution Equations with Quadratic Nonlinearities, School of Mathematics, Univ. Bristol, Bristol (1991). (Report No. AM-91-11).Google Scholar
  12. 12.
    V. V. Pukhnachëv, “Equivalence transformations and hidden symmetry of evolution equations,” Dokl. Akad. Nauk SSSR,294, No. 3, 535–538 (1987).Google Scholar
  13. 13.
    V. V. Pukhnachëv, “Reciprocal transformations of radial equations of nonlinear heat conduction,” Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI)213, 151–163 (1994).zbMATHGoogle Scholar
  14. 14.
    J. R. King, “Exact multidimensional solutions to some nonlinear diffusion equations,” Quart. J. Mech. Appl. Math.,46, No. 3, 419–436 (1993).zbMATHCrossRefGoogle Scholar
  15. 15.
    V. A. Galaktionov and S. A. Posashkov, “On new exact solutions to parabolic equations with quadratic nonlinearities,” Zh. Vychisl. Mat. i. Mat. Fiz.,29, No. 4, 497–506 (1989).zbMATHGoogle Scholar
  16. 16.
    V. A. Galaktionov and S. A. Posashkov, “Exact solutions and invariant spaces for nonlinear equations of gradient diffusion,” Zh. Vychisl. Mat. i. Mat. Fiz.,34, No. 3, 373–383 (1994).zbMATHGoogle Scholar
  17. 17.
    V. A. Galaktionov, S. A. Posashkov, and S. R. Svirshchevskii, “Generalized separation of variables for differential equations with polynomial nonlinearities,” Differentsial'nye Uravneniya31, No. 2, 253–261 (1995).Google Scholar
  18. 18.
    V. A. Galaktionov and S. A. Posashkov, Examples of Asymmetric Complete Cooling off and Blowunps for Quasilinear Heart Equations [Preprint, No. 21] [in Russian], Inst. Prikl. Matematiki RAN, Moscow (1994).Google Scholar
  19. 19.
    E. R. Kosygina, “On anisotropic exact solutions of a multidimensional equation of nonstationary filtration,” Zh. Vychisl. Mat. i. Mat. Fiz.,35, No. 2, 241–259 (1995).Google Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • G. A. Rudykh
  • È. I. Semënov

There are no affiliations available

Personalised recommendations